2 months 6 days ago - 2 months 6 days ago#59367by sara.anne
First, you need to discuss this with your doctor. He/she would better know your situation and history and could probably prescribe something to help. Meanwhile, be sure to keep drinking water and keeping hydrated. This should help a bit.
Remember that as your bladder heals from the BCG this will get better.
Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
I've finished my first 6 wk induction of BCG and am experiencing some strong side effects including almost constant burning and frequency and bladder spasms. I'm taking oxybutinyn for the spasms and pyridine for the burning but I can't stay on the pyridine long and the oxybutinyn, I think, is responsible for a bad taste in my mouth, dry mouth and constipation. Are there other medications either prescribed or over the counter that could help in place of what I'm taking?